Couldn't find what you looking for?

TRY OUR SEARCH!

I used Depo from 1999 - 2006 on my G.P's advice that it was perfectly 'safe' and had no side effects other than no periods. In September '06 after reading online risks I demanded a Bone Density Scan and to my horror Depo has caused Osteoporosis. I am 30 yrs old!! My skeleton is equal to that of a 70 yr old woman thanks to Depo. I had no period for 7 yrs, my oestrogen levels are now exremeley low and indicate I've gone through early menopause, my G.P refuses to test for this at this stage. I also had 4 stone weight gain - wich I have now lost with extreme dedication, mood swings, blurred vision, chronic abdominal pain, lack of lubrication , exhaustion and more.I continued with the Depo unaware it was the cause for 7 yrs. I thought it was work stress causing it all. Only on a friends advice end 2006 I Googled Depo side effects, what I found was shocking. To all you women out there on this crazy drug, look up the side effects, go to the manufactureres website - pfizer.com, GET a copy of the patient info sheet,Google it, this is no good for you. I've been off it 4 months and no period yet. Side effects still there, I have had sore nipples for 5 days now, thought I may be pregnant but not - luckliy! I have terrible hot flashes in the night I wake up saturated in sweat in the groin and underarm area, I still get totaly exhausted toward the end of the day and have to just lay down, at my age!! Stomach pain has ceased now and still losing weight.

Loading...

I used depo from 2003 to 2006. When I came off i was totally fine.Then back in spring of 2008 went back on it. Was supose to get back end of oct 2008 i did'nt since i moved out of state. Now what i am reading oneline glad i did'nt. I have't had period yet. I spotting ened of november which i thought i was going to start since my body was acting like i was. Now feeling like I am pregante having alot of signs which i did pg test which came back negtive. i am so neased now and having alot of craving and having to pee alot. my breast are so tender and sore. I am never going back on depo. Wish the told me about all the withdrawls when i first went on it. Now worryed i will never be able to give my bf who iam marrying soon a kid. :-(
Reply

Loading...